# SDR HNAA2020051800151

- Difficulty date: May 14, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 38,384 hours, 34,569 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C PULLS HARD LEFT WITH STEERING ON.  ADJUSTED NOSE WHEEL STEERING FEEDBACK POT IAW EMB 145 AMM 32-50-00. OPS CHECK SAT. OK FOR SERVICE AT THIS TIME.
